I have been taking any and every kind of pain killer for the past 2 years now. I started when I was about 15, only occasssionally back then. I am now 20 years old, with a 10 month old child. I am so over worrying about where I am going to get my next high from. I'm done relying on this s*** to feel normal. There's a lot of people out there who I know are a lot worse off than me. In the past 2 years, I have never taken more than 4 Vic10's a day. I'd stick to maybe 20-40 mg of OC s day. Or morphine 30-60mg. Withdrawal *****. I've been through it a few times before. I quit about 5 months ago for only about 2 weeks. Of course, I thought I was dying. For me, the emotional part of withdrawal is a lot harder to deal with than the physical. Today is my first day of withdrawal. I am quitting this time for sure. This is the 2nd time I have actually wanted to quit, all the other times I just ran outta money or sources. I am attending college and I also have a job where I work about 20 hours a week. My job's pretty easy so I'm not too worried about that. I was just wondering if there has been any remedies that have helped anyone get through the withdrawal symptoms?? I know I'm not alone in this...for this world is sooo twisted and cruel. I feel way better than I thought I would today, but then again it's only day 1. Any support or advice is greatly appreciated! Thanks!
hey and welcome! For starters congrats on day 1 and wanting control over your life that 's a step in the right direction. what are you going to do different this time to be successful? That's a tough question to answer but what you did last time did not work so it will not work again. As for remedies, yes, push lots of fluids, vitiams, eat health, exercise, hot baths/showers did me justice. You need to keep busy and push yourself to just get out, even if its just for 1 minute. Sounds silly, but a friend Tiff on here, told me to go blast my music with the windows down and just sing, i did it!!!!! It helped. Keep posting and best of luck to you....Dane
Hey, Good on you for taking the first step. I was taking about three times the amount of oxys that you were and my worst days were 3-4. I'm not going to lie, it was pretty brutal. But because of your dose maybe it wont be that bad for you. Dane Is right about the hot baths/showers and the fluids. I was drinking gatorade as much as I could and i was taking 3-5 hot baths a day. I also used advil for the aches and pain and immodium for you know what. I found this site a couple days into my detox and I wish I had stumbled upon it sooner. There are alot of helpful members with all kinds of support here. I suggest you keep post your symptoms as they come and someone will be here to give you all kinds of advice. Also, keep reminding yourself what your going through is only temporary, it does get better even though it may not seem that way when your in the middle of it. Good luck to you
So I haven't had any painkillers for about 36 hours now. I have put a pinch of suboxen under my tongue 3 times today to help my cope. Haven't even thought about calling anyone to get more. It's a great feelng. I'm not feeling too hot right now. I took a hot shower and it did help for a while but I'm back to feeling crappy. Considering whether or not I want to take an excerderin pm to help me sleep tonight. I know I'm going to need a good night's sleep for what's in store for tomorrow. I have to work tomorrow so I pray that goes okay.
&& thanks for responding to both :)
support means a lot.
HI IF I where you I would stop the sub wile your ahead ......the way your taking it is only going to prolong your withdrawals or pospone it to a later time .....there is no get out of jail free card here you just got to buck up and tuff it out many of our members have had to work threw withdrawals it will take your mind off how bad you feel so its a good thing remember to force the fluids and a nice hot soak when you get home will help with the symptoms
this is all about a positive attitude do your best to keep one going it will do more then any other single thing you can do I truly believe this is a battle one or lost in ones own mind
remember its 1/3 physical and 2/3 mental....you said the mental part brought you down last time seek out help both N/A and A/A are free and offer good programs if you truly want to stop get plugged in as soon as you can we all want to see you make it out of this mess keep posting for support good luck and God bless......Gnarly
It's been 48 hours now. I did do a small amount of suboxen before bed last night. I'm not going to do anymore of that though. I have to work at 3 today. I'm depressed that I have to go in, but I know I will survive. I can't and I won't give up now.
I just went through a spell of dry heaves out of no where. I've been sewating like crazy for about the past 2 hours and I get goosebumps too. I have to leave for work in less than 3 hours now. I wish so bad I did not have to go :/
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.